UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A compact difference scheme for a two dimensional nonlinear fractional Klein-Gordon equation in polar coordinates Journal article
Computers and Mathematics with Applications, 2016,Volume: 71,Issue: 12,Page: 2524-2540
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Compact Difference Scheme  Convergence  Polar Coordinates  Stability  Two Dimensional Fractional Klein-gordon Equation  
A compact difference scheme for a two dimensional fractional Klein-Gordon equation with Neumann boundary conditions Journal article
Journal of Computational Physics, 2014,Volume: 274,Page: 268-282
Authors:  Vong S.;  Wang Z.
Favorite  |  View/Download:9/0  |  Submit date:2018/12/24
Compact Difference Scheme  Convergence  Stability  Two Dimensional Fractional Klein-gordon Equation